RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 3, Pages 135–181 (Mi fpm1232)  

This article is cited in 4 scientific papers (total in 4 papers)

On algorithm complexity

V. B. Kudryavtsev, A. E. Andreev

M. V. Lomonosov Moscow State University

Abstract: This paper contains review of the authors' results in the theory of algorithm complexity. The results described concern the methods for obtaining lower bounds (containing almost all exponential lower bounds on monotone complexity of monotone functions), asymptotically optimal functional networks' synthesis, Boolean functions minimization, and the problems of solving Boolean equations.

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 168:1, 89–122

Bibliographic databases:

UDC: 519.95

Citation: V. B. Kudryavtsev, A. E. Andreev, “On algorithm complexity”, Fundam. Prikl. Mat., 15:3 (2009), 135–181; J. Math. Sci., 168:1 (2010), 89–122

Citation in format AMSBIB
\Bibitem{KudAnd09}
\by V.~B.~Kudryavtsev, A.~E.~Andreev
\paper On algorithm complexity
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 3
\pages 135--181
\mathnet{http://mi.mathnet.ru/fpm1232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744976}
\elib{http://elibrary.ru/item.asp?id=15318011}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 168
\issue 1
\pages 89--122
\crossref{https://doi.org/10.1007/s10958-010-9977-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954029192}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1232
  • http://mi.mathnet.ru/eng/fpm/v15/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheburakhin I.F., “Matematicheskie modeli dlya minimizatsii i avtomatizatsii sinteza diskretnykh upravlyayuschikh sistem”, Mekhatronika, avtomatizatsiya, upravlenie, 2012, no. 4, 5–13  elib
    2. Loktev A.A., Alfimtsev A.N., Loktev D.A., “Algoritm razmescheniya videokamer i ego programmnaya realizatsiya”, Vestnik MGSU, 2012, no. 5, 167–175  elib
    3. Yu. V. Maximov, “Shortest and minimal disjunctive normal forms of complete functions”, Comput. Math. Math. Phys., 55:7 (2015), 1242–1255  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. I. P. Chukhrov, “On the complexity of minimizing quasicyclic Boolean functions”, J. Appl. Industr. Math., 12:3 (2018), 426–441  mathnet  crossref  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:404
    Full text:154
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019